Zoladex side effects

Hi Ladies,

i had a years worth of Zoladex to treat Endo the course ended on the 30th august but here we are on the first of November and i still haven't had a period still get hot flushes and all the side effects of zoladex yet I've not had an injection for that amount of time!!!!

any one else had this or is it something to worry about!!!!!

3 Replies

oldestnewest
  • Try not to worry as that will not help matters as it took 10 months for mine to return after being on Zoladex. Good luck. X

  • Everybody is different so timing for side affects can be different a nurse said to me it all depends how long your on it and how bad you get side affects some people it goes after 6 months some can take a year or so if the side affects are what they call troublesome then they can give you hrt I think it's called to counteract the side affects it all depends my consultant gave me hrt because of severe cramps I would get in my legs from the zoladex worth ago

  • Thanks for the info guys

You may also like...